# SDR GTIA2023021636975

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 56,820 hours, 26,166 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0154567
- Condition: Fault Message
- Location: Cabin Pr Sys
- Part time: 15,042 hours, 6,557 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAB PR SYS 2 FAULT ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEMS (CPC, OUTFLOW VALVE AUTO CHANNELS) SYSTEM 2 )-R&R CPC 2 PER AMM 21-31-34. BITE TEST PER AMM 21-31-00 GOOD. THIS CLEARS MDDR 49077. PLCD REMOVED. MOC NOTIFIED
